MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-3013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 6407565 02-010-66-2002 - metaphyseal femoral cone, medium, h42mm.6524455 02-012-64-1812 - tru fluted stm ext 18mm x120mm blast.7176847 02-012-66-2000 - metaphyseal tibial cone, ml32mm.A264225 02-010-06-0230 - tru cc femoral size 3 left.A318649 02-012-50-3014 - tru tib aug 1/2 rl sz 3, 10mm.A633085 200-02-38 - three peg patella 38mm.A693416 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t.A872427 02-012-64-1880 - tru fluted stm ext 18mm x 80mm blast.A873212 02-010-06-0531 - tru post.Aug.Size 3, 5mm.A878523 208-05-03 - cc distal fem augment sz 3, 5mm.A878528 208-05-03 - cc distal fem augment sz 3, 5mm.
 
Event or Problem Description
As reported, the patient had a previous revision on (b)(6) 2024; reason not reported.The patient fell and split open wound and underwent an incision and drainage with poly swap on (b)(6) 2024.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Event or Problem Description
As reported, the patient had a previous revision; reason not reported.The patient fell and split open wound and underwent an incision and drainage with poly swap.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, g3, h6.Mdr section codes updated/corrected: b, c, d, e.The reason for the reopened surgical wound reported cannot be conclusively determined but may be due to the reported fall.The event cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, or radiographs were not provided.An additional contributing factor to the revision may have been inclusion of the polyethylene in the packaging recall.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC CC TIB INSERT SIZE 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19973386
Report Number1038671-2024-02812
Device Sequence Number12531524
Product Code JWH
UDI-Device Identifier10885862613400
UDI-Public10885862613400
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-65-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight133 KG